# SDR GLBA2012041201

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 31,956 hours, 38,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 4 CRACKS IN THE FUSELAGE FRAME AT FS 509 AND BETWEEN STRINGERS 4L & 5L AT THE CARGO DOOR STRUT MOUNT, UPPER INBD NUTPLATE MOUNT, 1.8" IN LENGTH.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO 12-1900-53-021.  MAJOR REPAIR.
